Publications‎ > ‎

Correction to "Low-frequency variability in the Southern Ocean region in a simplified coupled model"

G. Maze, F. D’Andrea and A. Colin de Verdiere
JOURNAL OF GEOPHYSICAL RESEARCH, VOL. 113, C07008, doi:10.1029/2008JC004802, 2008
(Sub. 03/12/2008; Rev.: 04/03/2008; Sub. Rev.: 05/29/2008; Acc.: 05/30/2008, Pub.: 07/03/2008)

Access online at http://dx.doi.org/10.1029/2008JC004802 or download at the bottom of this page.

No Abstract

Ċ
G. Maze (admin),
Nov 4, 2008, 2:28 PM
Comments